Cubic–quartic optical soliton perturbation with Chen– Lee–Liu equation by sine-Gordon equation approach

Yakup Yildirim, Anjan Biswas*, Hashim M. Alshehri, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper addresses a modified version of the regular known Chen–Lee–Liu equation where the familiar chromatic dispersion is replaced by a collective count of third–order dispersion as well as fourth–order dispersion effects to compensate the low count of chromatic dispersion. The model is studied for scalar case as well as birefringent fibers for the first time. Hamiltonian type perturbation terms are considered with maximum intensity. Bright, dark and singular solitons with the newly formulated model are extracted by the aid of sine–Gordon equation approach for the first time in the field of nonlinear optics.

Original languageEnglish
Pages (from-to)342-347
Number of pages6
JournalOptoelectronics and Advanced Materials, Rapid Communications
Volume16
Issue number7-8
Publication statusPublished - 1 Jul 2022
Externally publishedYes

Keywords

  • Chen–Lee–Liu equation
  • Cubic-quartic
  • Optical solitons
  • Perturbation

Fingerprint

Dive into the research topics of 'Cubic–quartic optical soliton perturbation with Chen– Lee–Liu equation by sine-Gordon equation approach'. Together they form a unique fingerprint.

Cite this